MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 22000-B007T
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that user noticed a chemo leak at the texium tubing and primary line within 1 hour.Of the infusion.The texium tubing on the male luer would not attached to the primary line due to the "spin collar was stripped".There was no patient or user harm.The event occurred in the out patient chemo unit.
 
Event or Problem Description
It was reported that that user noticed a chemo leak at the texium tubing and primary line within 1 hr.Of the infusion.The texium tubing on the male luer would not attached to the primary line due to the " stripped connector."there was no patient or user harm.The event occurred in the out patient chemo unit.
 
Event or Problem Description
It was reported that user noticed a chemo leak at the texium tubing and primary line within 1 hr.Of the infusion.The texium tubing on the male luer would not attached to the primary line due to the " stripped connector."there was no patient or user harm.The event occurred in the out patient chemo unit.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8482974
Report Number9616066-2019-00928
Device Sequence Number1761477
Product Code FPA
UDI-Device Identifier10885403245022
UDI-Public10885403245022
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22000-B007T
Device Catalogue Number22000-B007T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/06/2019
06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,PRI TUBE, THERAPY DATE (B)(6) 2019; THERAPY DATE (B)(6) 2019; 8015,8100,PRI TUBE, THERAPY DATE (B)(6) 2019
Patient Age74 YR
Patient Weight49